MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Codes High Test Results (2457); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Fainting (1847); Hyperglycemia (1905)
Date of Event 01/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to obtain information due to hippa regulations.
 
Event or Problem Description
(b)(6) a paramedic from the (b)(6) reported complaint for inaccurate blood glucose test results during and emergency call.Customer states that he arrived to the scene of a female who was unconscious.Per (b)(6), a blood glucose result of 136mg/dl was obtained by the teams truemetrix pro meter.Customer states that it is not known whether or not that was a fasting glucose; however, the meter showed the control solution symbol when the result of 136mg/dl was obtained with the customer's blood.Per (b)(6), the customer was taken to the hospital where she obtained a glucose reading of 23mg/dl.Time between the paramedic blood glucose test and the hospital blood glucose test is not specified.(b)(6) does not know if that was obtained with a hand held glucose meter or via lab test.Customer stated that "since the reading was 136mg/dl on the glucose meter, they did not administer iv d50 thus leading the customer to be intubated at the hospital.Further information on customer current condition unknown.(b)(6) stated that he does not have the information (sn number lot number) regarding the meter and strips as it has been placed in the possession of mr.(b)(6)) who is the supply chain specialist.Several call back were made to obtain more information about the complaint.(b)(6) states that the patient was hospitalized for hypoglycemia.He states that the patient have a history of diabetes.He heard that the patient was extubated.We try to follow up and verify the patient's condition but do to hippa regulation no information was provided.Per follow up email received on 01/27/2017; a summary of the incident was provided by (b)(6): "this morning we ran a call for unconscious/ unresponsive female.We showed up on scene prior to patient contact family on scene stated that they obtained a blood sugar of 140 prior to calling 911, (b)(6) then obtained our own set of baseline vitals that showed a blood sugar of 136.Patient had obvious head trauma with an abrasion, swelling/edema on the right side of her head along with swelling on the right side of face and swelling of the right eye to the point of not being able to obtain pupillary assessment.With all vitals within normal limits, we treated the patient for the possible traumatic brain injury including code three transport to (b)(6) per protocol.Upon our arrival, the patient ended up being intubated following rsi procedure at facility.According to facility, ct came back clean no findings.Upon inspection of glucometer, a control icon was noted under the blood sugar that was obtained on the patient.(b)(6) was contacted who stated that the symbol is for a control solution and they are unsure why it would pop-up on a patient's blood sugar.".

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6341553
Report Number1000113657-2017-00343
Device Sequence Number968814
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMT1854
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;